Fonctionnelles multiplicatives operatrices

  • Mark A. Pinsky
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 321)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. (1).
    E. CINLAR: "Markov additive processes" I, II, Z. Wahrscheinlichkeitstheorie 24 (1972), 85–93 et 24 (1972), 95–121.CrossRefMATHMathSciNetGoogle Scholar
  2. (2).
    C. DOLEANS-DADE: "Quelques applications de la formule de changement de variables pour les semi-martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 16 (1970), 181–194.CrossRefMATHMathSciNetGoogle Scholar
  3. (3).
    I.I. EZHOV and A.V. SKOROHOD: "Markov processes with homogeneous second component", Theory Probability Appl., 14 (1969), 1–13.CrossRefMATHGoogle Scholar
  4. (4).
    M. FUKUSHIMA and M. HITSUDA: "On a class of Markov processes taking values on lines and the central limit theorem", Nagoya Math. J., 30 (1967), 47–56.MATHMathSciNetGoogle Scholar
  5. (5).
    R. GRIEGO and R. HERSH: "Theory of random evolutions with applications to partial differential equations", Trans. Amer. Math. Soc. 156 (1971), 405–418.CrossRefMATHMathSciNetGoogle Scholar
  6. (6).
    R. HERSH and G. PAPANICOLAOU: "Non-commuting random evolutions and an operator-valued Feynman-Kac formula", Comm. Pure Appl. Math. 25 (1972), 337–367.CrossRefMATHMathSciNetGoogle Scholar
  7. (7).
    R. KERTZ: "Limit theorems for discontinuous random evolutions", Ph. D. Thesis, Northwestern University, 1972.Google Scholar
  8. (8).
    H. KUNITA and S. WATANABE: "On square integrable martingales", Nagoya Math. J., 30 (1967), 209–245.MATHMathSciNetGoogle Scholar
  9. (9).
    T.G. KURTZ: "A limit Theorem for Perturbed Operator Semigroups with Applications to Random Evolutions", to appear.Google Scholar
  10. (10).
    P.A. MEYER: "Séminaire de Probabilités", vol. 1, (Université de Strasbourg, 1966–67), Lectures Notes in Math., vol. 39, Springer Verlag, Berlin, 1967.Google Scholar
  11. (11).
    G. PAPANICOLAOU: "Some problems and Methods for the analysis of Stochastic equations", AMS Symposium on Stochastic Equations, New York, March 1972.Google Scholar
  12. (12).
    M. PINSKY: "Stochastic integral representation of multiplicative operator functionals of a Markov process", Trans. Amer. Math. Soc. 167 (1972), (89–105).CrossRefMATHMathSciNetGoogle Scholar
  13. (13).
    M. PINSKY: "Multiplicative Operator Functionals and Their Asymptotic Properties", Advances in Probability, vol. 3, Marcel Dekker, N.Y. 1973.Google Scholar
  14. (14).
    D.W. STROOCK: "On certain systems of parabolic equations", Comm. Pure Appl. Math. 23 (1970), 447–457.CrossRefMATHMathSciNetGoogle Scholar
  15. (15).
    D.W. STROOCK and S.R.S. VARADHAN: "On the support of diffusion processes, with applications to the strong maximum principle", 6th Berkeley Symposium on Prob. and Stat., 1970.Google Scholar
  16. (16).
    H. TANAKA: "Note on continuous additive functionals of the 1-dimensional Brownian path", Z. Warscheinlichkeitstheorie und Verw. Gebiete 1 (1963), 251–257.CrossRefMATHGoogle Scholar
  17. (17).
    A.D. VENTCEL: "On continuous additive functionals of a multidimensional Wiener process", Dokl. Akad. Nauk. SSR 142 (1962), 1223–1226.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Mark A. Pinsky
    • 1
    • 2
  1. 1.Université de Paris VIParis
  2. 2.Northwestern UniversityEvanstonUSA

Personalised recommendations